# SDR 2008UALA06064

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,697 hours, 9,398 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7845243
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP SEAT 54 TO 60 HJK.  FOUND CONNECTION AT DOOR 5 CROSSAISLE FOR EMERGENCY LIGHT, WET AND SHORTING CONNECTION. DRIED AREA & CONNECTION. ALL OPS NORMAL.
